June 11, 2009

Overdose


I take an allergy pill every morning. An antihistamine called Fexofenadine (an Allegra knockoff). And I have the hardest time remembering whether or not I took it. So, I often take another when I can't remember, because I'd rather overdose than get a day-long headache that prevents me from doing any work.

I'm not exactly sure what the consequences of OD'ing on antihistamines are, but I can't imagine two is going to kill me.

But, what if you're an old senile person on heart medication. How often do these guys kill themselves through prescribed medicine?

5 comments:

The Great I'm Not said...

This is one of my biggest fears.

pardummy said...

didn't they invent that M-Tu-W-Th-F-Sa-Su pill case for people like you?

Ryan said...

I agree with pardummy. Get a M-Tu-W-Th-F-Sa-Su pill case.

Eric Olsen said...

i already lost my memory. don't make me lose my dignity.

Bobby Teenager said...

If you start losing your vision and wetting yourself, you dont need to take another pill. Until then its ok. But I think people with allergies should stop taking medication and let natual selection take it's course.